# SDR SWIA202512261004

- Difficulty date: October 4, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD VERTICAL STAB DRAG ANGLE CRACKED.  PERFORMED REPAIR ON LT FWD VERTICAL STAB DRAG ANGLE IAW SRM 55-31-00-201-001-A01.  COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY.
